# SDR COMA0260420

- Difficulty date: July 7, 2002
- Submitted: July 12, 2002
- Operation: Air carrier
- Aircraft: N979CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7159
- Aircraft time: 12,377 hours, 12,506 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Pylon
- Part number: 601370101
- Condition: Corroded
- Location: Empennage
- Part time: 12,377 hours, 12,506 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING REMOVAL OF THE LEFT ENIGNE ASSEMBLY, DISCOVERS FRETTING CORROSION ON THE AFT ENGINE PYLON THRUST FITTING MOUNTING RIB 6 TO 2 O'CLOCK POSITION ON FWD SIDE.REPAIRED IN ACCORDANCE WITH 601R-54-50-044.
